RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 2  


On the homotopy equivalence of simple AI-algebras
O. Yu. Aristov
3
On unordered phases of certain models on a Cayley tree
N. N. Ganikhodzhaev, U. A. Rozikov
31
Wood's anomalies and surface waves in the problem of scattering by a periodic boundary. II
I. V. Kamotskii, S. A. Nazarov
43
Asymptotic behaviour of the solution of the two-dimensional Dirac system with rapidly oscillating coefficients
O. M. Kiselev
71
Conformal geometry of symmetric spaces and generalized linear-fractional maps of Krein–Shmul'yan
Yu. A. Neretin
93
Uniform and $C^1$-approximability of functions on compact subsets of $\mathbb R^2$ by solutions of second-order elliptic equations
P. V. Paramonov, K. Yu. Fedorovskiy
123
Paley problem for plurisubharmonic functions of finite lower order
B. N. Khabibullin
145
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019